# SDR COM60446

- Difficulty date: March 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7014
- Engine: Ge CF343A1
- System (JASC): 7320 · Fuel Controlling System
- Part: Control Amp
- Part number: 4096T76G01
- Condition: Defective
- Location: Lt Engine
- Part time: 4,657 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE ROLLED BACK TO 60 PERCENT N1.  REPLACED THE LEFT ENGINE N1 CONTROL AMPLIFIER.
